The most normal symptoms of Female Viagra overdose could be rip off discomfort, lightheadedness, irregular heartbeat and queasiness.

Welcome to my website!

Posted by Someone on March 10, 2008  •  Comments (64)  • 

Viagra (sildenafil) is a very efficient medicine meant for ED (erectile disorder) therapy.

If you overdosed (have taken as well a lot of Sildenafil) and experience such symptoms as dizziness, fainting and lengthened construction (priapism) call your health care supplier as quickly as possible or call your local emergency center.

Sildenafil Tablets 100mg Price

Posted by Someone on March 8, 2008  •  Comments (64)  • 

ED could be induced by an assortment of aspects, yet they can be separated in to 2 groups physical and emotional.

Your doctor will certainly be interested to understand if you are using fosamprenavir, saquinavir, indinavir, antifungals, telithromycin, nelfinavir, imatinib, heart medicines, atazanavir, isoniazid, erythromycin, antidepressants, rifampin, clarithromycin or delavirdine to be certain your dosage is readjusted for both medicines to function for you in the way expected.